# SDR USAA2013072900033

- Difficulty date: July 9, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON DUMMY RAIL BETWEEN FR12 TO FR16, Y503.2. REPLACED DUMMY RAIL IAW SRM 51-72-11, DWG D53112825 & D53110984.
